# SDR SIMA20250817001

- Difficulty date: August 17, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N310JZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000877
- Aircraft time: 11,108 hours, 7,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 17152666801
- Condition: Faded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GVI OF EMERGENCY PHOTOLUMINESCENT LIGHTS FOUND FIRST CLASS PHOTOLUMINESCENT LIGHT FADED RAR FIRST-CLASS FIRST-CLASS EMERGENCY PHOTOLUMINESCENT LIGHT IAW AMM 30-50-21. NO OTHER FAULTS NOTED.
